Opened Access The set of autotopisms of partial Latin squares
Exportar a
Autor: Falcón Ganfornina, Raúl Manuel
Departamento: Universidad de Sevilla. Departamento de Matemática Aplicada I (ETSII)
Fecha: 2011
Publicado en: Falcón, R. M. (2011). The set of autotopisms of partial Latin squares. Discrete Mathematics 313, 11, 1150-1161
Tipo de documento: Artículo
Resumen: Symmetries of a partial Latin square are primarily determined by its autotopism group. Analogously to the case of Latin squares, given an isotopism Θ, the cardinality of the set P LSΘ of partial Latin squares which are nvariant under Θ only depends on the conjugacy class of the latter, or, equivalently, on its cycle structure. In the current paper, the cycle structures of the set of autotopisms of partial Latin squares are characterized and several related properties were studied. It is also seen that the cycle structure of Θ determines the possible sizes of the elements of P LSΘ and the number of those partial Latin squares of this set with a given size. Finally, it is generalized the traditional notion of partial Latin square completable to a Latin square.
Tamaño: 189.8Kb
Formato: PDF


Mostrar el registro completo del ítem

Esta obra está bajo una Licencia Creative Commons

Este registro aparece en las siguientes colecciones